Impossible de charger la disponibilité du service de retrait
Comparable to Tylenol Menstrual Relief, Pamprin or Midol. These non-drowsy menstrual relief caplets help provide temporary relief from minor discomfort, cramps and pain from normal menstruation.
Contains a non-aspirin pain reliever in addition to a diuretic — and is not merely a pain reliever. Sugar-free, caffeine free, ephedrine free, atropine free, aspirin free, antihistamine free. Each packet contains two tablets.
Active ingredients: Acetaminophen (325 mg), Pamabrom (25 mg)
Sold as individual packets. Each packet contains 2 tablets.
Expiration datesmay vary, however we do our very best to ship all sterile items and medications with expiration dates at least 6 months out or more. Typically, most items do not expire for at least >12–36 months. We always strive to give our customers the BEST possible customer service. Please note that actual item may vary due to availability and may not match photo shown.
Le choix d'une sélection entraîne l'actualisation de la page entière.